# SDR SWAA2021122748668

- Difficulty date: November 30, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: 111A1322U5
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 8 AND 42; W.L. 160. ; / [01] EVALUATED CRACK ON VAPOR BARRIER UPPER ATTACH ANGLE AND FOUND TO BE OUT OF LIMITS DUE TO EXCEEDS ALLOWED DAMAGE LIMITS; CRACK LENGTH L=1.0'' TOOL USED CALIPER ID ATS2501 S/N A19335647 IAW SRM 57-10-10-1A-2; [02] ACCOMPLISHED CUT OUT VAPOR BARRIER UPPER ATTACH ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5 PART 4B.  REQUIRED A DVI ON REPAIR AREA AND UNDERLYING STRUCTURE TO MAKE SURE NO DEFECT ON REPAIR AREA IAW SRM 57-10-10-2R-5 REPAIR 5 PART 4DREQUESTED HFEC TO VERIFY POSSIBLE CRACK ON VAPOR BARRIER UPPER ATTACH ANGLE OF BS 663 AT LBL 37 WL 160; [08] HFEC INSPECTED UPPER ATTACH ANGLE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; VERIFIED CRACK ON ANGLE AT BS 663 LBL 37 WL 160.  EQUIP ID#: IS000450 S/N: N500D000M120071; [09] REMOVED BS 663 VAPOR BARRIER UPPER ATTACH ANGLE FROM LBL6-LBL72 IAW SRM 51-40-02; [10] LOCATED AND DRILLED NEW SUPPORT ANGLE P/N 111A1322U5 AT BS 663 VAPOR BARRIER UPPER ATTACH BETWEEN LBL 5 TO LBL 70 WL 160 PER SRM 51-40-05 AND DWG 111A1000 OK TO INSTALL PART; [11] VERIFIED CORRECTIVE ACTION ITEM 10. OK TO INSTALL L/H BS 663 VAPOR BARRIER UPPER ATTACH ANGLE GIVEN.; [12] INSTALLED NEW SUPPORT ANGLE P/N 111A1322U5 AT BS 663 VAPOR BARRIER UPPER ATTACH BETWEEN LBL 5 TO LBL 70 WL 160 PER SRM 51-40-02-0G-0 AND DWG 111A1000; ID:0139; REV:-;
